# SDR UALA2013041502577

- Difficulty date: April 15, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 91,213 hours, 14,395 cycles
- Engine: Pwa PW4060
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 731966
- Part serial: 3994
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RIGHT ELEC HYD PUMP PRESSURE IS LOW (2500 PSI) AS INDICATED ON HYD PAGE & BRAKE PRESSURE INDICATOR.  REMOVED RIGHT HYD AC MOTOR PUMP.  PUMP IS ON TABLE NEXT TO NR 2 ENGINE.  INSTALLED RIGHT HYDRAULIC ACMP, LEAK CHECK GOOD.
